# SDR SWAA2022052408427

- Difficulty date: May 16, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 32,047 hours, 14,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ctot Panel
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL DOOR CUTOUT LOWER LATCH PAD AREA HAS CRACK AT CUTOUT / REMOVED THE INITIAL RUBBING BLOCK/SHIM AND TRIMMED OUT DAMAGED AREA OF EGPR DOUBLER ZONE 2 IAW SRM 53-10-15-2R-4; VERIFIED MATERIAL FOR -2 DOUBLER PN: 2024-T3-050 A-TAG: A2062 AND -3 FILLER PN: 2024-T3-040 A-TAG: A84491 IAW SRM 53-10-15-2R-4;[03] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23. NO DEFECTS. PERFORMED INSURANCE CUT IAW SRM 53-10-15-2R-4; VERIFIED STEPS 1; 2 AND 4; FABRICATED REPAIR PARTS IAW SRM 53-10-15-1A-5; VERIFIED STEP 6;TREATED AND PRIMED REPAIR PARTS AND CUT EDGE IAW SRM 53-10-15-2R-4; VERIFIED STEP 9; INSTALLED REPAIR PARTS IAW SRM SRM 53-10-15-2R-4
